# SDR KCSA091130

- Difficulty date: November 24, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747246F
- Aircraft serial: 23391
- Aircraft time: 92,519 hours, 17,991 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON NAC STA 221 IS CHAFED BY HYDRAULIC CASE DRAIN LINE.
